My Dr wants me to take prolia but after reading the reviews I'm not sure.this is very scary. I was put on fosamax a year ago and had every side affect, and that was one pill. I didn't take the second one. I threw the rest of them in the trash. It took 2 months for that one pill to get out of my system.
I'm still having severe side effects from just one Prolia injection 5 years ago. Most people probably don't have bad side effects from it, but if it is you, that's bad. I will never take any medication for strengthening my bones even though I have osteoporosis. Too many potential problems with them. I have had two very severe falls. More than a year later my knees still hurt from a terrible fall and the nerves in my one knee are still not back. My endocrinologist said that the bone scans are not the whole story with bones which can be better than the bone scans show. My mother lived to 88 years with severe osteoporosis and NEVER broke any bones, but she was very careful. I think that that is the key. And the bone meds don't build back bone the way bones are normally. Makes bone that is more porous. But you need to make the decision for yourself. You may be one of the many who do not have bad side effects. I would be very interested to hear what you decide to do and if you have the shot, how were you? Wish you the very best.
Hi Linda, I wouldn't risk it if it was me, I decided totally against the injections after so many negative reports, even if my doc suggested it, I still would not agree to go ahead with it. Having Coeliac disease it is NOT recommended by my gastroenterologist, good enough reason not to even consider Prolia.
Good luck. Just be very careful in whatever you do.
- Prolia Information for Consumers
- Prolia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prolia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jul 2012 • 42 answers
Posted 16 Dec 2012 • 8 answers
Posted 8 May 2013 • 1 answer
Posted 19 Jun 2014 • 3 answers
Posted 11 Jul 2017 • 3 answers